Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Hrsg. v. Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Print
ISSN
0933-7741
Alle Formate und Preise
Weitere Optionen …
Band 27, Heft 3

Hefte

Corrigendum to On some multiplicity and mixed multiplicity formulas [Forum Math. 26 (2014), 413–442]

Duong Quoc Viet / Truong Thi Hong Thanh
Online erschienen: 18.07.2014 | DOI: https://doi.org/10.1515/forum-2014-0041

Dieses Erratum berichtigt die Onlineversion des folgenden Artikels: https://doi.org/10.1515/form.2011.168

Artikelinformationen

Erhalten: 04.07.2014

Online erschienen: 18.07.2014

Erschienen im Druck: 01.05.2015


Quellenangabe: Forum Mathematicum, Band 27, Heft 3, Seiten 1903–1904, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0041.

Zitat exportieren

© 2015 by De Gruyter.Get Permission

Kommentare (0)